BibTeX record journals/ijcm/DavidS11

download as .bib file

@article{DBLP:journals/ijcm/DavidS11,
  author    = {Claire David and
               Pierre Sagaut},
  title     = {Spurious caustics of \emph{dispersion-relation-preserving} schemes},
  journal   = {Int. J. Comput. Math.},
  volume    = {88},
  number    = {12},
  pages     = {2625--2636},
  year      = {2011},
  url       = {https://doi.org/10.1080/00207160.2011.554538},
  doi       = {10.1080/00207160.2011.554538},
  timestamp = {Thu, 15 Jun 2017 21:22:46 +0200},
  biburl    = {https://dblp.org/rec/journals/ijcm/DavidS11.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics